# SDR UPS00832705

- Difficulty date: May 10, 2000
- Submitted: May 31, 2000
- Operation: Air carrier
- Aircraft: N894UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46094
- Aircraft time: 73,733 hours, 22,388 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2, SEAT TRACK ''B'' IS WORN AND GOUGED FROM FS 610 - 850; OUT OF LIMITS RT & LT FS 620.  ROUTED OUT DAMAGE RT & LT FS 620 WHERE THE TRACK WAS OUT OF LIMITS.  INSTALLED 4 HOLE PLUG AND 4 HOLE CHANNEL IAW DC8 SRM 53-2-2, 53-2-3, 51-1-8 & 51-3-0.
